Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the equations $u_t + \nabla \cdot F\left( u \right) + 0$ and $u_t + \nabla \cdot F\left( u \right) = \nu \Delta u^1$


Author: Daniel B. Kotlow
Journal: Bull. Amer. Math. Soc. 75 (1969), 1362-1364
DOI: https://doi.org/10.1090/S0002-9904-1969-12423-7
MathSciNet review: 0251377
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Conway and J. Smoller, Global solutions of the Cauchy problem for quasilinear first order equations in several space variables, Comm. Pure Appl. Math. 19 (1966), 95-105. MR 192161
  • 2. O. A. Oleinik, Discontinuous solutions of nonlinear equations, Uspehi Mat. Nauk 12 (1957), 3-73. MR 94541
  • 3. A. I. Vol'pert, The space BV and quasilinear equations, Mat. Sb. 73 (1967), 255-302. MR 216338


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12423-7

American Mathematical Society